Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2012 (Vol. 4, Issue: 02)
Article Information:

The Numerical Analysis of the Schemes of 1-Order Ordinary Differencial Equations

Li Hongxia
Corresponding Author:  Li Hongxia 

Key words:  Euler scheme, numerical analysis, ordinary differential equations, runge-kutta scheme, , ,
Vol. 4 , (02): 141-144
Submitted Accepted Published
2011 September, 23 2011 November, 02 2012 January, 15

In this study, we will consider the numerical methods of 1-order differential equations, such as forward euler scheme, predict-correct scheme and the 4-order Runge-kutta scheme. The truncation errors of these schemes are analyzed theoretically and numerically in there. The error tables and the numerical experiments are also presented at the last.
Abstract PDF HTML
  Cite this Reference:
Li Hongxia, 2012. The Numerical Analysis of the Schemes of 1-Order Ordinary Differencial Equations.  Research Journal of Applied Sciences, Engineering and Technology, 4(02): 141-144.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved